# SDR FDEA202203010442

- Difficulty date: March 1, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 90,117 hours, 18,932 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: ARB71184
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMIS  597     57-20  5046     05MAR22  MEM  FACT  U  MOD TYPE T MOD NO. 1-5720-T0367318 REV NO. A PS P1  WING - SECONDARY WING STRCT - R/H MLG TRUNNION  UPPER  / LOWER PAD WHERE A-FRAME  COMPLY WITH E..A. 1-5720-T0367318 REV NO. A POS  P11  INFO 06MAR22 00:27  ** ATTACHED TO WORK ORDER 00082193 **  FACT 08MAR22 12:51   MEM U  06-MAR-2022 09:30 COMPLIED WITH T1-5720-T0367318P1A    THIS ITEM WAS FACTED BY PCS, WO# 00082193,  SEQ# 000191, CARD# T1-5720-T0367318P1,  CORROSION REPAIRED IN ACCORDANCE WITH E.A. 1-5720-T0367318 A PART 1.
